# SDR FXGA202211112229

- Difficulty date: November 11, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N961CE
- Make and model: Doug MD 83
- Aircraft serial: 49470
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LATCHES REPAIR.  DURING TORQUE TUBE ISSUES ON ABOVE AIRCRAFT, ALL LATCHES RESULTED WITH GOUGES CAUSED BY THE LOCK PINS.  IN ORDER TO CONTINUE WITH LATCHES EVALUATION, IT WILL BE REQUIRED TO BLEND OUT THE LATCHES AND PROVIDE THE THICKNESS OF REMAINING MATERIAL.  REQUIRED TO BLEND OUT THE LATCHES AND STATIC ANALYSIS OF AE5003 LEVERS #4 AND #7 WERE FOUND TO BE OF NEGATIVE MARGIN AND WILL NEED TO BE REPLACED.  SEE APPENDIX A FOR STATIC ANALYSIS NOTES.
